# SDR AALA202307058365

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 19,223 hours, 7,545 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R PRESSURE LIGHT FLASHING AFTER TAKEOFF. CYCLED ARMING HANDLE LIGHT WENT OUT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
